# SDR FDEA201604131201

- Difficulty date: April 13, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 92,732 hours, 39,472 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4059001920
- Part serial: 32107320
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STAB TRIM WAS SET AT 6.2 FOR TAKEOFF WHICH WAS IN THE MIDDLE OF THE GREEN BOX.  AT 80KTS STAB FLICKERED TO 6.2, WENT AMBER, STAB TRIM AURAL WARNING WENT OFF TWICE, REJECT AT 95 KTS.  REVIEWED FCC 1 & 2 CURRENT & FAULT REVIEW, NO CURRENT FAULTS & LAST LEG TO HAVE FAULTS  WAS LEG -4 IN BOTH FCC'S.  REVIEWED VIA 1 - 3 CURRENT & FAULT REVIEW, NO CURRENT FAULTS IN ALL 3 VIA'S & NO LEG -1 FAULT REVIEW.  AS THE STAB MOVED UP & DOWN, AS DID INDICATION.  NOTICED WHEN PULLING FCC 1A & 1B CB'S STAB INDICATION CHANGES BY .1, IN OUR CURRENT POSITION, STAB IS AT 6.5 ANU, PULL FCC 1A & 1B, INDICATION CHANGES TO 6.6 ANU.  R & R NR 1 & 2 FCC.  PERFORMED SYS OPS CHECK, SYS CHECKED NORMAL IAW AMM CH 22-01-03-4 22-00-00-5.
